Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have swelling in rectum. Took antihistamines for nasal discharge. What to do?

I am 37 year old,On Sunday I had a nasal discharge( which I thought is the allergy I have),on monday I took antihistamines,it was okay but I developed crepitations and wheeziness in chest.Then the next day I developed knife like pain in rectum on coughing.There is an internal swelling on the upper side of rectum which can be felt on touching the upper part of anus.I also feel slightly feverish and lethargic.Don t feel like eating anything as well...
Asked On : Sat, 13 Apr 2013
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
decongestants paracetamol vitamins dietry suppliments and antibiotics taken in allergic cold can cause this
only take anti allergis in future
take lot of warm water 3 glasses in morning
take montair fx bd
syp ventrolin 1 tsf bd
syp tossex 1 tsf nught
add liquid antacid 3 times
czn tzke dicofenic for pzin sos
take for 10 days
Answered: Mon, 15 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It may be allergy or Upper Respiratory Tract Infection...

Pain and bleeding rectum may mean fissure / haemorrhoids .
You need examination - red blood means the source is lower down / green or block means higher up...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor